Alert archive / Florida / Gale Warnings in 2012
Gale Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this gale warning at Jan 2, 2012, 4:04 AM EST. It took effect at Jan 2, 2012, 6:00 PM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 2, 2012, 4:04 AM EST (09:04 UTC)
- In effect from
- Jan 2, 2012, 6:00 PM EST
- Expired
- Jan 3, 2012, 4:00 PM EST
- In force
- 22 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
389 WHUS72 KJAX 020904 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 404 AM EST MON JAN 2 2012 AMZ470-472-474-022030- /O.EXT.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/ /O.UPG.KJAX.GL.A.0001.120102T2200Z-120104T0300Z/ /O.NEW.KJAX.GL.W.0001.120102T2300Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 404 AM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TODAY AND TONIGHT AS COLD AIR FILTERS OVER THE AREA. WINDS WILL INCREASE TO 25 KNOTS LATER TODAY AND THEN 30 TO 35 KNOTS LATE TONIGHT. SEAS NEAR 5 TO 7 FEET TODAY WILL BUILD TO 8 TO 12 FEET BY TUESDAY MORNING. WINDS WILL GRADUALLY DECREASE LATE TUESDAY NIGHT TO 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-022030- /O.EXT.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/ /O.NEW.KJAX.GL.W.0001.120102T2300Z-120103T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 404 AM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EST TUESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST TUESDAY. * WINDS AND WAVES...NORTHWEST WINDS WILL BE NEAR 20 KNOTS TODAY AND INCREASE TONIGHT TO AROUND 25 KNOTS WITH FREQUENT GUSTS AROUND 35 KNOTS. WIND WAVES OF 4 TO 6 FEET ARE EXPECTED BY TONIGHT AND TUESDAY. WINDS WILL GRADUALLY DECREASE LATE TUESDAY TO 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
977 WHUS72 KJAX 021815 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 115 PM EST MON JAN 2 2012 AMZ470-472-474-031000- /O.CON.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/ /O.CON.KJAX.GL.W.0001.120102T2300Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 115 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 4 PM EST TUESDAY... * WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TONIGHT AS COLD AIR FILTERS OVER THE AREA. WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND THEN TO 30 TO 35 KNOTS LATE TONIGHT. GUSTS NEAR 40 KNOTS ARE LIKELY TONIGHT AND TUESDAY MORNING. SEAS NEAR 5 TO 7 FEET TODAY WILL BUILD TO 8 TO 12 FEET BY TUESDAY MORNING. WINDS WILL GRADUALLY DECREASE LATE TUESDAY NIGHT TO 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-031000- /O.CON.KJAX.SC.Y.0050.000000T0000Z-120102T2300Z/ /O.CON.KJAX.GL.W.0001.120102T2300Z-120103T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 115 PM EST MON JAN 2 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EST TUESDAY... * WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TO 20 KNOTS THIS EVENING AND THEN 20 TO 25 KNOTS AFTER MIDNIGHT. GUSTS NEAR 35 KNOTS ARE LIKELY TONIGHT AND EARLY TUESDAY. WIND WAVES OF 4 TO 6 FEET ARE EXPECTED TONIGHT WITH 7 FOOT SEAS INTO TOMORROW. WINDS WILL GRADUALLY DECREASE LATE TUESDAY TO 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ENYEDI
753 WHUS72 KJAX 030001 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 701 PM EST MON JAN 2 2012 AMZ470-472-474-031100- /O.CON.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 701 PM EST MON JAN 2 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST TUESDAY... * WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TONIGHT AS COLD AIR FILTERS OVER THE AREA. WINDS WILL INCREASE TO 25 TO 30 KNOTS THIS EVENING AND THEN TO 30 TO 35 KNOTS LATE TONIGHT. GUSTS OF 40 KNOTS ARE LIKELY TONIGHT AND TUESDAY MORNING. SEAS NEAR 5 TO 7 FEET TODAY WILL BUILD TO 8 TO 12 FEET BY TUESDAY MORNING. WINDS WILL GRADUALLY DECREASE LATE TUESDAY NIGHT TO 15 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-031100- /O.CON.KJAX.GL.W.0001.000000T0000Z-120103T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 701 PM EST MON JAN 2 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TUESDAY... * WINDS AND WAVES...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS EVENING AND THEN 25 TO 30 KNOTS AFTER MIDNIGHT. GUSTS NEAR 40 KNOTS ARE LIKELY TONIGHT AND EARLY TUESDAY. WIND WAVES OF 4 TO 6 FEET ARE EXPECTED TONIGHT WITH 7 FOOT SEAS INTO TOMORROW. WINDS WILL GRADUALLY DECREASE LATE TUESDAY TO 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JDS
075 WHUS72 KJAX 030822 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 322 AM EST TUE JAN 3 2012 AMZ470-472-474-032100- /O.CON.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 322 AM EST TUE JAN 3 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND WAVES...NORTHWEST WINDS 30 TO 35 KNOTS...WITH GUSTS AROUND 40 KNOTS LIKELY THIS MORNING INTO EARLY AFTERNOON. SEAS 10 TO 14 FEET SUBSIDING TO 7 TO 10 FEET THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE LATE TODAY TO 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-031700- /O.CON.KJAX.GL.W.0001.000000T0000Z-120103T1700Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 322 AM EST TUE JAN 3 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY... * WINDS AND WAVES...NORTHWEST WINDS 25 TO 30 KNOTS...WITH FREQUENT GALE FORCE GUSTS THIS MORNING. SEAS OF 5 TO 7 FEET ARE EXPECTED TODAY. WINDS WILL GRADUALLY DECREASE TO 15 TO 20 KNOTS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
033 WHUS72 KJAX 031722 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 1222 PM EST TUE JAN 3 2012 AMZ450-452-454-032100- /O.EXP.KJAX.GL.W.0001.000000T0000Z-120103T1700Z/ /O.NEW.KJAX.SC.Y.0001.120103T1722Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 1222 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS AND GUSTY. SEAS 5 TO 7 FEET THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE THIS EVENING TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ470-472-474-032100- /O.CON.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 1222 PM EST TUE JAN 3 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND WAVES...NORTHWEST WINDS 25 TO 30 KNOTS...WITH GUSTS AROUND 35 KNOTS THROUGH THE AFTERNOON. SEAS 9 TO 13 FEET SUBSIDING TO 7 TO 10 FEET THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE THIS EVENING TO 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ABE
170 WHUS72 KJAX 032038 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 338 PM EST TUE JAN 3 2012 AMZ470-472-474-040300- /O.EXP.KJAX.GL.W.0001.000000T0000Z-120103T2100Z/ /O.EXB.KJAX.SC.Y.0001.120103T2100Z-120104T0300Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 338 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND WAVES...NORTHWEST WINDS 20 KNOTS AND GUSTY. SEAS 6 TO 8 FEET THIS EVENING THEN SUBSIDING TO 4 TO 6 FEET. WINDS WILL GRADUALLY DECREASE TO 15 TO 20 KNOTS BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-032145- /O.EXP.KJAX.SC.Y.0001.000000T0000Z-120103T2100Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 338 PM EST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... WINDS AND WAVES HAVE DECREASED. THE ADVISORY WILL BE REPLACED WITH A SMALL CRAFT SHOULD EXERCISE CAUTION STATEMENT. $$ MT
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Jan 1, 8:50 PM EST, 7 hours 14 minutes earlier.
Area forecast discussion, Jan 1, 8:50 PM EST, 7 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
850 PM EST SUN JAN 1 2012
...ARCTIC AIRMASS POISED TO MOVE IN MONDAY BEHIND STRONG COLD FRONT...
.UPDATE...
COLD FRONT JUST NORTHWEST OF THE FORECAST AREA WITH A NARROW LINE
OF SHOWERS ALONG THE FRONTAL BOUNDARY AND HAVE BUMPED UP POPS TO
15-20% TO ACCOUNT FOR THIS ACTIVITY AND HAVE PROGRESSED SLOWLY
THROUGH INLD SE GA THROUGH 06Z. FOR NOW HAVE KEPT OUT MEASURABLE
SHOWER ACTIVITY IN NE FL AND WILL KEEP SLIGHT CHANCE OF SPRINKLES
THERE AND SEE IF BAND OF SHOWERS CAN HOLD TOGETHER. TEMPS WILL
HOLD STEADY CLOSE TO 60 DEGREES AHEAD OF THE FRONT BEFORE CRASHING
QUICKLY INTO THE 40S/50S BEHIND THE FRONTAL PASSAGE. FRONT SHOULD
MAKE IT TO THE SE CORNER OF THE FORECAST AREA AND WILL BE EXITING
OFF INTO THE ATLC OCEAN TOWARD SUNRISE ON MONDAY. NORTHWEST WINDS
WILL BECOME BREEZY/WINDY DURING THE MID/LATE MORNING HOURS AT 15
TO 25 MPH WITH GUSTS TO 30-35 MPH AT TIMES AND A LAKE WIND
ADVISORY MAY BE REQUIRED WITH THE NEXT FORECAST PACKAGE. HAVE
TWEAKED MAX TEMPS ON MONDAY DOWN INTO THE MID/UPPER 50S IN MOST
LOCATIONS AS TEMPS WILL STRUGGLE UPWARDS IN STRONG COLD AIR
ADVECTION EVEN UNDER SUNNY SKIES.
&&
.AVIATION...
INCREASING MOISTURE IN SOUTHWEST FLOW AHEAD OF THE FRONT WILL
RESULT IN A 2 TO 4 HOUR PERIOD OF LOW CLOUDS. LOWEST CEILINGS
(IFR) ARE MOST LIKELY TO OCCUR AT GNV...CLOSER TO MOISTURE SOURCE.
FRONT WILL ARRIVE AT THE TERMINALS NOT LONG AFTER MIDNIGHT. WINDS
WILL SHIFT TO THE NORTHWEST AND BECOME GUSTY IN THE WAKE OF THE
FRONT. SKIES WILL CLEAR RAPIDLY MONDAY MORNING WITH GUSTY
NORTHWEST WINDS TO CONTINUE THROUGH THE DAY.
&&
.MARINE...
SMALL CRAFT ADVISORY CONDITIONS STILL SET TO DEVELOP LATER TONIGHT
WITH SOUTHWEST WINDS SHIFTING TO THE NORTHWEST FOLLOWING THE
FRONTAL PASSAGE AT 20 TO 25 KNOTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 39 54 26 45 / 20 0 0 0
SSI 45 54 29 47 / 20 0 0 0
JAX 45 57 26 46 / 20 0 0 0
SGJ 48 59 29 45 / 10 0 0 0
GNV 49 61 27 48 / 10 0 0 0
OCF 49 62 28 49 / 10 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
FLAGLER-MARION-PUTNAM-ST JOHNS.
GA...HARD FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...GALE WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EST MONDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 3 PM EST TUESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
HESS/SHULER/Hazardous weather outlook, Jan 1, 2:31 PM EST, 13 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 231 PM EST SUN JAN 1 2012 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021100- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 231 PM EST SUN JAN 1 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ...HARD FREEZE WATCH MONDAY NIGHT... A COLD ARCTIC AIRMASS WILL PLUNGE INTO THE AREA BRINGING A HARD FREEZE TO MOST OF THE AREA BOTH MONDAY AND TUESDAY NIGHTS. BRISK NORTHWEST WINDS WILL COMBINE WITH THE COLD TEMPERATURES TO PRODUCE WIND CHILLS IN THE TEENS AND 20S EARLY TUESDAY MORNING. A LIGHT FREEZE IS POSSIBLE AWAY FROM THE COAST WEDNESDAY NIGHT. THERE WILL BE AN ELEVATED FIRE DANGER ON MONDAY DUE TO LOW HUMIDITY AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ABE/MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 4:45 AM EST | Freeze Warning | JAX | Bradford, Flagler, Gilchrist | 29 hr |
| Jan 2, 4:45 AM EST | Hard Freeze Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 23 hr |
| Jan 2, 4:45 AM EST | Hard Freeze Warning | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 29 hr |
| Jan 2, 4:45 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 13 hr |
| Jan 2, 4:55 AM EST | Wind Chill Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 28 hr |
| Jan 2, 5:01 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 23 hr |
| Jan 2, 5:01 AM EST | Red Flag Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 13 hr |
| Jan 2, 6:23 PM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.